# SDR AALA006005

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- System (JASC): 3510 · Crew Oxygen System
- Part: Cord
- Condition: Misrouted
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - FIRST OFFICER'S OXYGEN MASK UNUSABLE DUE TO MIC CORD BEING MISROUTED THROUGH CONNECTING HOSES.  RE-ROUTED MIC CORD, OPS CHECK GOOD.  (X)
